# SDR AALA202503285886

- Difficulty date: March 27, 2025
- Submitted: March 28, 2025
- Operation: Air carrier
- Aircraft: N762US
- Make and model: Airbus A319-112
- Aircraft serial: 1358
- Aircraft time: 62,416 hours, 40,612 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Power Supply
- Part number: 321462
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: EMERGENCY LIGHTING INOP FROM L1 DOOR THROUGHOUT FIRST CLASS/BULKHEAD LOCATION. MAINTENANCE REPLACED L1 DOOR EPSU BATTERY AS REQD PER AFMM# 33-51-38.
